# SDR CALA2013090290892

- Difficulty date: July 11, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 63,279 hours, 23,971 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cradle
- Condition: Faulty
- Location: Handset
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDSET CRADLE AT FORWARD FLIGHT ATTENDANT STATION WON`T HOLD PHONE.  REPLACED CRADLE ASSEMBLY.
